# SDR SWAA2022080337678

- Difficulty date: August 3, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 33,940 hours, 15,358 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER UPPER FWD SLIDING SEAL CRACKED.<[01] REPLACED LT HORZ STAB UPPER SLIDING FWD SLIDING SEAL REF 53-31-31.
